# SDR SWAA2017052513987

- Difficulty date: May 9, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 54,673 hours, 31,871 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 4 LE SLAT LOWER SKIN CRACKED AT ACTUATOR CUTOUT.  R&R SLAT ASSY PER MM.
